Posts Tagged "DMT"

Hyperthyroidism and drug use

Posted on Nov 8, 2017 in Doctor X files, Drugs and diseases

  I’ve posted a couple times about rapid heart palpitations I’ve been getting recently. I don’t believe it’s drug related, all I’ve been doing is LSD, psilocybin and DMT. I had been taking Adderall but cut it out when this started.I got into a free clinic and was told my problem could be hyperthyroid. That also happens to run in my family (my mother had to get the radioactive iodine treatment to kill hers).  They said my thyroid was slightly englarged (no nodules though) and I HAVE been feeling a slight tightness in my neck right over the gland...

Read More

Psychedelic tolerance under prescription drugs

Posted on Nov 5, 2017 in Doctor X files, Pharmacological tolerance

  I am currently taking abilify (not sure on the dose, maybe ~5mg), Wellbutrin (I think 75mg), and cymbalta (60mv morning, 30mg at night) and I’m wondering how these will affect drug use. I’ve been experimenting with DMT and 25i-NBOMe and have noticed reduced effects and reduced visuals. I’ve also noticed with 25i I need to take larger doses (~4-5mg) to feel some effects with limited visual effects. I also plan on trying 2-CE soon.So my question is, are these diminished effects normal for someone taking the medication that I’m on? How can I get more pronounced...

Read More

Psychedelics cross tolerance

Posted on Nov 4, 2017 in Doctor X files, Pharmacological tolerance

  I’m on the medication for depression and anxiety, which certain psychedelic drugs seem to help a little bit. I’m not on antipsychotics for anything like bipolar disorder or schizophrenia so, correct me if I’m wrong, but I feel like it is safe for me to use psychedelics.I have one more question. On the part about counteracting the effects of the medication by increasing psychedelic dosage, is this safe to do with DMT? Also, is there any cross tolerance between 2C-X, NBOMe series, and DMT?     Increasing the dosage of DMT could increase the risk of bad...

Read More

Anxiety induced by synthetic cannabinoids

Posted on Oct 28, 2017 in Adverse effects, Doctor X files

  About 9 months ago I smoked some synthetic cannabis and had a really horrible time, about 5mins in my vision started to go all cartoony like on a psychedelic then that subsided quickly and a buzzing started in my head, a tiny bit similar to real cannabis, but it kept getting stronger and stronger until it felt like someone was shaking my brain from side to side really violently my vision was also shaking really strongly side to side. When I closed my eyes there were fairly weak CEV’S, I started to panic and was very close to going to the hospital but I just held back ,I...

Read More

SSRI and DMT interactions

Posted on Oct 26, 2017 in Doctor X files, Drug interactions

  does SSRIs mess up a dmt trip?     SSRI diminish in general effects of psychedelics acting in 5-HT receptors like DMT. This effect is only partial, this inhibition is rarely complete  

Read More

Pin It on Pinterest